# SDR FDEA201101260362

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT INTERIOR SKIN FOUND WITH EXISTING REPAIR. LT WING NR 4 SLAT INTERIOR SKIN EXISTING REPAIR FOUND NOT ACCOMPLISHED IAW SRM 57-40-01, FIG 201, REV 45.  LT WING NR4 SLAT CARRIED OUT REPAIR IAW EA1-5750-143849: WINGS - FLIGHT   SURFACES - LT NR 4 SLAT INNER SKIN SRM REPAIR FOR RSC TRACKING.  EO E1-5100-7-5001 A5 PT1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
